It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi everyone, you may know me on the boards. I had an amazing experience with accutane about a year ago and acne came back x 10 about 5 months after. Anyways, I am on my second treatment and exactly 4 months 25 days in. Acne basically went away after the second month. Then came back again with a furious outbreak. My dosage of 100 mg was somewhat working but I wanted to be completely clear so I asked her to up it to 120 mg. She did and I broke out unlike ever before, at least 2/3 times worse then my face has ever been in my entire life.

Now this was at the end of my 3rd month I went from 100 to 120, and 1 month 25 days later my acne is starting to clear up, but still VERY bad, like worse then when I first started taking accutane for my second treatment but much better then when I first broke out when I started 120 mg. Is it possible my dose is too high and it's causing me to breakout or something? I always thought the more the better type thing with accutane and thought 120 mg would clear me up fast, but it's done the opposite. Let me know what you think please and where I should go from here. I really don't want to lower my dosage especially since it's slowly improving, but just when I think my acne is going to be clear, like 1 or 2 zits, I get a furious outbreak. And don't even get me started on the hideous redmarks.

So too much accutane? What's your input?





All times are GMT -7. The time now is 02:50 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!